MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC 4F SINGLE-LUMEN POLYURETHANE CATHETER RADIOLOGY; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC 4F SINGLE-LUMEN POLYURETHANE CATHETER RADIOLOGY; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Codes Component Incompatible (1108); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The manufacturer has received the sample and will evaluate.Results are expected soon.
 
Event or Problem Description
It was reported the device presents difficulty to use the guidewire.Delay in procedure.Additional information received 04 august 2023: initially, it was noted that the guidewire of the 4fr single lumen kit was different from the others used.The puncture was performed, but the guidewire failed to advance, as it was noted a difficult to slide it.Upon removal it got off completely tortuous.It was punctured once again, but with the guidewire damaged there was no progression, making impossible to use it.A new catheter was taken and i used the guidewire from a 3fr kit in the 4fr catheter, procedure was successfully completed after this exchange.Additional punctures needed.Patient got discharged.No medical intervention was needed.It was a pediatric patient being treated with chemotherapy.There was not a break.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Based on a review of applicable information, the following was concluded: the complaint of difficulty threading the guidewire through the needle was confirmed but the cause is unknown.A single photograph of the distal tip of implicated guidewire was returned for evaluation.The gold coiled end of the guidewire contained deformation where the wire was curled.It was reported that difficulty was encountered when inserting and removing the guidewire from the introducer needle.The difficulty manipulating the wire likely contributed to the observed damage.However, it is unknown what caused the initial difficulty threading the guidewire.Without receipt of the physical sample, dimensional analysis and microscopic observation could not be conducted.This complaint will be recorded for future trending and monitoring purposes.H3 other text : evaluation findings are in section h.11.

Brand Name
POWERPICC 4F SINGLE-LUMEN POLYURETHANE CATHETER RADIOLOGY
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
johanna de oliveira
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key17541741
Report Number3006260740-2023-03520
Device Sequence Number18034961
Product Code LJS
UDI-Device Identifier00801741027611
UDI-Public(01)00801741027611
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K070996
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model NumberN/A
Device Catalogue Number3174155
Device Lot NumberREGP3116
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/03/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2023
Supplement Date Received by Manufacturer12/15/2023
Initial Report FDA Received Date08/14/2023
Supplement Report FDA Received Date12/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown